# SDR SCNA20180208023

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 232BF HAS TOP PLY DAMAGE. REPAIRED FLOOR PANEL 232BF. REPAIRING LOOSE FIBERS AT AFT CUTOUT AND DAMAGED INSERT HOLE ON FWD O/B CORNER.
